# SDR SCNA96440

- Difficulty date: December 13, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N572SC
- Make and model: Doug DC-10-10
- Aircraft serial: 46977
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: EMBS1392
- Condition: Inoperative
- Location: Cabin
- Stage of operation: NR
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS CHARGE AND STANDBY CIRCUIT BREAKER POPPED IN FLIGHT.  REMOVED AND REPLACED LEFT OVERWING BATTERY CHARGER POWER SUPPLY AND OPS CHECKED GOOD IN ACCORDANCE WITH MM 33-50-11.
